# SDR AALA20071100

- Difficulty date: June 14, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY EXIT LIGHT AFT OF FORWARD GALLEY MISSING LENS.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT LOWER AFT OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
